# SDR DALA1209320925

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING STA Y=1043 AND Y=1060-1068 BTW LONGERON 18-19LT REF MD88 SRM 53-04D FIG 53.  FUSELAGE WAS BLENDED OUT AND WITHIN LIMITS REF MD88 SRM 53-0 4D PARA 57.
